# SDR AUS20011037

- Difficulty date: September 29, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage Main, B
- Component: Fuselage Main, B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT TAILCONE BULKHEAD CRACKED IN AREA AT TOP OF RUDDER CABLECUTOUT.
